MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITH¿S MEDICAL ASD, INC. TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/070
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported the patient's blood oxygen saturation dropped to 85%, and a large amount of light bloody fluid was sucked out of the mouth and pharynx.The doctor performed an emergency nasotracheal intubation.After the nasotracheal intubation was successfully inserted, when the balloon was fixed, it was found that the inflation end of the tracheal intubation balloon could not be inflated and was in an empty state.After evaluation, the nasotracheal intubation balloon may have quality problems such as leakage.To ensure the patient's normal ventilation, the nasotracheal intubation was replaced.When the nasotracheal intubation was removed, it was found that the balloon at the end of the tracheal intubation that closed the airway had been inflated to a large amount and was spherical, but the balloon was in an empty state.There was patient involvement, but no patient harm/adverse event reported.

Brand Name
TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21252729
Report Number3012307300-2025-01234
Device Sequence Number8056356
Product Code BTR
UDI-Device Identifier15019315022128
UDI-Public(01)15019315022128(17)280614(10)4407765
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/070
Device Lot Number4407765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown